I am bipolar two and when I started taking Lamictal it worked great. But it may have caused vasculitis of my skin. I had acne bumps all over my legs and also encountered a "break out" on my face.

Serious adverse rashes can occur with Lamictil but it is rare.  Most reactions are mild – they go away when the Lamictal is stopped and many people tolerate Lamictal okay when it is restarted.  If a week or more goes by before skin clears you have to start back at 25mg or even lower.

Severe reactions are rare but can include anything above the neck such as swollen lymph nodes,  lesions in the mucous membranes in the mouth, or under the eyelids.  Then it is not considered safe to try taking it again.

I can’t tell how severe your reaction was but on the face is worrisome and "vasculitis" doesn’t sound good.  You should probably discuss this reaction with a dermatologist before trying Lamictal again.    

Please follow and like us:

Comments are closed.